# SDR ASAA2018020523418

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 27,995 hours, 8,191 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401688030
- Condition: Cracked
- Location: Turbine Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TURBINE FRAME FLANGE ASSY HAS CRACKS.  ACFT GROUNDED.  REMOVED THE NR 1 ENGINE PRIMARY PLUG ASSY IAW AMM 78-11-02-000-801-F00.  REMOVED AND REPLACED TURBINE REAR FRAME FLANGE ASSY IAW AMM 72-56-00-000-802-F00, STEPS 2F, 1 AND 4,  72-56-00-400-801-F00, STEPS 3F, 2 A THRU D AND I AND 3F, 3.  REINSTALLED THE NR 1 ENGINE PRIMARY PLUG ASSY IAW AMM 78-11-02-400-801-F00.
